# SDR SIMA201002604

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 20,407 hours, 17,362 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 80005701
- Part serial: A17566
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4455 AFTER TAKEOFF THE CREW REPORTED, RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE AND A WEIGHT ON WHEEL INOPERABLE MESSAGE ON EICAS.  THE CREW ELECTED TO RETURN TO JFK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT ARM PROXIMITY SWITCH IAW EMB AMM 32-63-01.  REMOVED AND REPLACED DOWNLOCK PROXIMITY SWITCH HARNESS AS PER AMM 20-50-00.  RETRACTION AND EXTENSION CHECK FOUND TO BE WORKING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
